# SDR NACA20250601001

- Difficulty date: June 1, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,153 hours, 20,209 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990002
- Part serial: 1601
- Condition: Failed
- Location: Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF RADIO #1 DOES NOT TX. CAN RX OK. REMOVED AND REPLACED LH HF TRANSCEIVER PER AMM 23-11-03 OPS CHECK GOOD. #1 HF TRANSMITS AND RECEIVES CLEARLY. PART IS UNKNOWN TO TRAX.
